# SDR CALA2013102992458

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 66,601 hours, 24,704 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006541
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD REVERSER SLEEVE INNER LINING 3 FOOT BY 4 FOOT SECTION OF WIRE MESH LINING LOOSE.  IAW ECRA 7830-02698 SLEEVE MUST BE REPLACED WITHIN 25 HOURS OR BY PTT 66626, USING PART 115- 9105 & MUST BE CHECKED ONCE PER DAY.  **  DL1694 CREATED TO MONITOR  **
